# SDR DALA2019122317504

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 81,086 hours, 36,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT HOLE 28,  EXTENDING FWD,  EXCEEDS THE AUTHORIZED REPAIR AREA AT THE PRESSURE PANEL BETWEEN FRAMES 35 AND 36, REPAIRED IAW PRI 542042-14AD, REV B,  PRI REV 0 , 1, 2, 3, 4, AND COMPLIED WITH ER/A 542042-14AD, REV B.
